| Catalog Number |
RONYX22508UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
12/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that 8 resolute onyx rx coronary drug eluting stents were implanted in the rca and that 3 retracted.It is reported that a serious injury occurred.No further details are available.
Additional Manufacturer Narrative
Medwatch report: mw5082763.If information is provided in the future, a supplemental report will be issued.